# SDR SIMA20181223003

- Difficulty date: December 23, 2018
- Submitted: January 2, 2019
- Operation: Air carrier
- Aircraft: N658AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145760
- Aircraft time: 37,508 hours, 32,697 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Condition: Faulty
- Location: Rt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PNEUMATIC A/I TEST FAIL ON GROUND. WING A/I FAIL EICAS MSG ON BOTH 1 & 2 ON MULTIPLE ATTEMPTS. C/A-T/S PER FIM TASK 30-11-00-810-805. RAR WING ANTI ICING ASSYMETRY PRESS TRANS IAW AMM 30-11-13-000-801-A & 30-11-13-400-801-A. OPC GOOD AND FOUND ACCESS PANEL 192AR OK TO CLOSE. END PERFORMED PNEUMATIC A/I TEST IN AIR GOT WG A/ICE FAIL EICAS MSG. FOUND MULTIPLE OCCURANCES OF CMC MESSAGE WING A/ICE ASYMMETRY. PERFORMED FIM TASK 30-11-00-810-805-A BLOCK DIAGRAM 002. FOUND RT WING TO FAIL WING THERMAL ANTI-ICING SYSTEM FUNCTIONAL TEST. RT WING A/I VALVE OUTLET ONLY INDICATED 9.5 PSI. (SHOULD BE 19.5 +/- 1.5). REPLACED RT WING ANTI-ICING VALVE IAW AMM TASKS 30-11-01-000-801-A & 30-11-01-400-801-A. PERFORMED FUNCTIONAL TEST AGAIN AND FOUND VALVE OUTLET PRESSURE TO HAVE INCREASED TO 11.5 PSI BUT STILL BELOW LIMITATIONS. REPLACED RT WING A/I VALVE & PICCOLO TUBE COUPLINGS OF RT WING. OPS CHECK IAW 30-00-00-700-802-A GOOD. NO FURTHER DEFECTS NOTED.
